# SDR ASAA2015081112841

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,500 hours, 10,066 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI-IN, NR 1 ENGINE FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-05, TASK 801.  FOUND ELECTRICAL CONNECTOR OF THE J8 WIRE HARNESS DISCONNECTED FROM SWITCH RECEPTACLE.  RECONNECTED CONNECTOR AS NEEDED ON FUEL FILTER DIFFERENTIAL PRESS SW, FFDPS, REF AMM 73-34-01. FLT CREW RAN ENG NR 1 FOR REPAIR CONFIRMATION.  OPS CK NORMAL. NR 1 ENG FILTER BYPASS LIGHT REMAINS OFF.
